University of Surrey

Test tubes in the lab Research in the ATI Dance Research

The Wave Equation on Singular Space-Times

Grant, JDE, Mayerhofer, E and Steinbauer, R (2009) The Wave Equation on Singular Space-Times COMMUNICATIONS IN MATHEMATICAL PHYSICS, 285 (2). pp. 399-420.

[img]
Preview
Text
0710.2007v2.pdf - ["content_typename_UNSPECIFIED" not defined]
Available under License : See the attached licence file.

Download (313kB) | Preview
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Grant, JDEUNSPECIFIEDUNSPECIFIED
Mayerhofer, EUNSPECIFIEDUNSPECIFIED
Steinbauer, RUNSPECIFIEDUNSPECIFIED
Date : 1 January 2009
Identification Number : 10.1007/s00220-008-0549-7
Uncontrolled Keywords : Science & Technology, Physical Sciences, Physics, Mathematical, Physics, PHYSICS, MATHEMATICAL, GENERALIZED-FUNCTIONS, DISTRIBUTIONAL GEOMETRY, HYPERBOLICITY, RELATIVITY, ALGEBRAS
Related URLs :
Additional Information : This version is an arXiv publication. The original publication is available at http://www.springerlink.com
Depositing User : Symplectic Elements
Date Deposited : 25 Nov 2014 11:54
Last Modified : 17 Jan 2015 14:55
URI: http://epubs.surrey.ac.uk/id/eprint/806580

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800